RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 442–452 (Mi tmf5766)  

This article is cited in 2 scientific papers (total in 2 papers)

Hopping migration of quasiparticles in one-dimensional disordered systems

K. A. Pronin


Abstract: A study is made of the incoherent migration of quasiparticles in chains with structure disorder and substitution disorder with correlations of the random probabilities of hopping of the most general form. At large times, an exact general expression is found for the limiting diffusion coefficient and for its dispersion in the case of a nonzero spread of the energy levels of the centers; for the model of structure disorder the second term in the expansion of the generalized diffusion coefficient is also found. For the model of random traps, the first time-dependent correction to the equilibrium total population of centers with fixed energy levels is found.

Full text: PDF file (1148 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1249–1256

Bibliographic databases:

Received: 01.02.1984

Citation: K. A. Pronin, “Hopping migration of quasiparticles in one-dimensional disordered systems”, TMF, 61:3 (1984), 442–452; Theoret. and Math. Phys., 61:3 (1984), 1249–1256

Citation in format AMSBIB
\Bibitem{Pro84}
\by K.~A.~Pronin
\paper Hopping migration of quasiparticles in one-dimensional disordered systems
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 442--452
\mathnet{http://mi.mathnet.ru/tmf5766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778363}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1249--1256
\crossref{https://doi.org/10.1007/BF01035011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5766
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. G. Petrov, “Kinetic equations for a dynamical system in a condensed medium and a strong external field”, Theoret. and Math. Phys., 68:1 (1986), 714–721  mathnet  crossref  mathscinet  isi
    2. F. S. Dzheparov, V. E. Shestopal, “Random walks in disordered systems with long-range transitions. Asymptotically exactly solvable models”, Theoret. and Math. Phys., 94:3 (1993), 345–357  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:55
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019